# SDR AALA20001108

- Difficulty date: July 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT EMERGENCY EXIT SIGNS INOPERATIVE.  RESEATED CONNECTOR ON CONTROL MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
